# SDR CALA2013062100439

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986.5, FLOORBEAM CORRODED AT LT GIRT LATCH ATTACH POINT. ( NUT PLATE MISSING).  CUT-OUT DAMAGED TEE SECTION, FABRICATED NEW TEE AND INSTALLED IAW SRM 51-40-02 AND EC/RA 5321-01498.
